# SDR DHL9780528C

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT AT STA 240L FLOORBEAM HAS A 6 INCH CRACK AT INTERSECTION OF LONGITUDINGAL STIFFENER.  INSTALLED REPAIR PER DACO DRAWING D85310-7515 AND SRM 55-1-21.
